Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Northern Indiana

June 16, 2016LaGrange County, Steuben County, Indiana; Branch County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 16, 2016, 2:16 AM EDT for LaGrange County, Steuben County, Indiana; Branch County, Michigan. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 2:16 AM EDT (06:16 UTC)
Expired
Jun 16, 2016, 3:00 AM EDT
In force
44 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LaGrange County, IN, Steuben County, IN, Branch County, MI

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:29 AM EDTTSTM WND DMG2 Sse Orland, INREPORTS OF TREE, TREE LIMBS AND POWER LINE DAMAGE IN THE NORTHWESTERN PART OF THE COUNTY. .
Jun 16, 2:32 AM EDTTSTM WND DMG2 Sw Lake James, INTOP OF A ROTTEN TREE WAS BROKEN OFF, WITH SEVERAL LARGE HEALTH TREE LIMBS DOWN IN THE AREA OF CROOKED LAKE, THIRD BASIN. THROUGH NWS FACEBOOK ACCOUNT.. .
Jun 16, 2:36 AM EDTTSTM WND DMGAngola, IN3 TREES DOWNED. ALL WITHIN CITY OF ANGOLA.
Jun 16, 2:45 AM EDTHAIL 0.75Angola, IN.
Jun 16, 2:45 AM EDTHAIL 0.75Angola, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
979 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS53 KIWX 160616
SVRIWX
INC087-151-MIC023-160700-
/O.NEW.KIWX.SV.W.0014.160616T0616Z-160616T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
216 AM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEUBEN COUNTY IN NORTHEASTERN INDIANA...
  NORTHEASTERN LAGRANGE COUNTY IN NORTHEASTERN INDIANA...
  SOUTHERN BRANCH COUNTY IN SOUTHWESTERN MICHIGAN...

* UNTIL 300 AM EDT

* AT 216 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  BRONSON...OR 10 MILES EAST OF STURGIS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANGOLA...FREMONT...HAMILTON...RAY...KINDERHOOK...GILEAD...ORLAND...
  CLEAR LAKE...YORK...METZ...HAMILTON LAKE...ALVARADO...BRIGHTON...
  BERLIEN...NEVADA MILLS...LAKE JAMES...CROOKED LAKE...MONGO...LAKE
  GAUGE AND FLINT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 346 AND 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 127 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4178 8482 4176 8483 4176 8481 4158 8481
      4153 8483 4153 8489 4173 8533 4176 8529
      4186 8529
TIME...MOT...LOC 0616Z 291DEG 30KT 4177 8523 

HAIL...1.00IN
WIND...60MPH
 
$$

NWS
1 follow-up statement
954 
WWUS53 KIWX 160635
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
235 AM EDT THU JUN 16 2016

INC087-MIC023-160643-
/O.CAN.KIWX.SV.W.0014.000000T0000Z-160616T0700Z/
LAGRANGE IN-BRANCH MI-
235 AM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAGRANGE AND
SOUTHERN BRANCH COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4158 8481 4153 8483 4153 8489 4167 8519
      4168 8519 4176 8520 4176 8481
TIME...MOT...LOC 0633Z 297DEG 29KT 4169 8507 

$$

INC151-160700-
/O.CON.KIWX.SV.W.0014.000000T0000Z-160616T0700Z/
STEUBEN IN-
235 AM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR STEUBEN COUNTY...

AT 233 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANGOLA...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANGOLA...FREMONT...HAMILTON...RAY...ORLAND...CLEAR LAKE...YORK...
METZ...HAMILTON LAKE...ALVARADO...BERLIEN...NEVADA MILLS...LAKE
JAMES...CROOKED LAKE...LAKE GAUGE AND FLINT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 346 AND 357.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 133 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4158 8481 4153 8483 4153 8489 4167 8519
      4168 8519 4176 8520 4176 8481
TIME...MOT...LOC 0633Z 297DEG 29KT 4169 8507 

HAIL...1.00IN
WIND...60MPH
 
$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:47 AM EDT, 29 minutes earlier.

Area forecast discussion, Jun 16, 1:47 AM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
147 AM EDT THU JUN 16 2016

.SYNOPSIS...
Issued at 859 PM EDT Wed Jun 15 2016

Widely scattered showers will remain possible through the early
evening, mainly along and southeast of US-24. Cooler air will
work in later tonight into Thursday behind a cold front which may
generate a few showers. Lows tonight will drop into the 60s, with
highs on Thursday ranging between the mid 70s and low 80s. Fair
weather conditions are then expected Friday into the upcoming
weekend as high pressure builds in.

&&

.UPDATE...
Issued at 859 PM EDT Wed Jun 15 2016

Widely scattered showers on northern fringe of outflow bubble
near the Fort Wayne area will continue to weaken/fall apart early
this evening...leaving a mainly dry/quiet night for most.
Convection across east-central/northeast WI on leading edge of a
vigorous upper level circulation/cold front will continue east
into MI along instability gradient tonight. This activity may
clip our far northern zones by the early overnight.

&&

.SHORT TERM...(Today through Thursday night)
Issued at 357 PM EDT Wed Jun 15 2016

Near term convective trends will be the main item of interest for
the short term period. Cu has become increasingly agitated across
the area this morning as influences from shallow morning outflow
have diminished. A rather sharp instability gradient exists across
the area with 100 mb MLCAPES maximized across southwest portions of
the forecast area at 2500 J/KG per SPC mesoanalysis. This seems to
correlate fairly well to modified regional AMDAR soundings of
comparable instability magnitude early this afternoon. A low
amplitude short wave is also impinging on northwest Indiana at
current time and should aid in convective initiation over next 1-2
hours. Enhanced westerly flow off lake Michigan appears to have set
up a couple of favored enhanced cumulus bands just south of Route 6
corridor which also may grow into isolated-scattered showers and
thunderstorms late this afternoon. Not much has changed in terms of
nature of severe threat, with moderate to strong instability and
weak to moderate shear still pointing toward at least an isolated
severe potential in the 20Z-01Z timeframe as aforementioned wave
tracks across the area during peak instability. The greatest risk of
a severe thunderstorm late afternoon/early evening appears to be
generally along and south of the Route 24 corridor.

A secondary area of possible concern may need to be monitored for
late evening/early portions of overnight as additional clusters of
storms are expected to develop across central Wisconsin this
afternoon downstream of increasing diffluence with potent upper
low/upper jet streak. These storms may evolve into a convective
cluster, but still a good deal of uncertainty as to propagation of
these storms. With greater MUCAPES likely centered across southern
Great Lakes/Ohio Valley, would suspect some concurrent
upwind/downwind propagation is possible with potential upstream WI
convection this evening. Still possible that far northern locations
could be clipped by southern extent of this convection late
evening/overnight, with some gusty winds as the main threat.

Upper low will shift southeast across the region on Thursday with
strongest synoptic forcing across eastern half in the morning, where
have maintained low to mid chance PoPs. Otherwise, Thursday will
feature increasing northwest winds as cool front track across the
area with mainly dry conditions developing across entire CWA in the
afternoon.  Exception could be across the far east, where some
deformation-forced showers could linger into Thursday evening.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 357 PM EDT Wed Jun 15 2016

The Friday through Sunday period should feature mainly dry
conditions as rather stagnant and amplifying longwave pattern allows
sfc high pressure to remain anchored across the region.  It still
appears as though a stronger upper wave will dampen central CONUS
upper ridge early next week driving next cool front southward. Until
this time, temperatures will gradually moderate through the weekend
with highs back around 90 for Sunday/Monday. The end of the period
should feature a transition back to more seasonable temperatures
behind this front.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 145 AM EDT Thu Jun 16 2016

Cdfnt will move across nrn IN this morning. Tstms along the front
over srn MI should remain n-ne of the terminals with a dry fropa
expected at both sbn and fwa. Post frontal stratus with mvfr/ifr
cigs expected to overspread the area this morning as cyclonic flow
strengthens behind the front in association with deepening sfc
low. These low cigs should cont this aftn before drier air moves
in this evening scattering clouds out. NW winds expected to gust
into the 20- 25kt range today.

&&

.IWX Watches/Warnings/Advisories...
IN...Beach Hazards Statement from 7 AM CDT this morning through late
     tonight for INZ003.

MI...Beach Hazards Statement from 8 AM EDT this morning through late
     tonight for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 4 AM EDT Friday for LMZ043-046.

&&

UPDATE...Steinwedel
SYNOPSIS...Steinwedel
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 15, 9:45 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EDT WED JUN 15 2016

INZ004>009-016>018-024>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-170145-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-KOSCIUSKO-
WHITLEY-ALLEN IN-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...
BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
945 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A LOW CHANCE FOR A THUNDERSTORM TONIGHT ALONG AND NORTH
OF THE INDIANA TOLL ROAD. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A LOW CHANCE FOR THUNDERSTORMS ON THURSDAY. THERE IS
ALSO A CHANCE FOR STORMS MONDAY INTO TUESDAY. NO ORGANIZED SEVERE
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-170145-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE
945 PM EDT WED JUN 15 2016 /845 PM CDT WED JUN 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN
AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM TONIGHT. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO TUESDAY.

HIGH WAVES AND DANGEROUS CURRENTS ARE EXPECTED ON LAKE MICHIGAN
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-170145-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
945 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A LOW CHANCE FOR THUNDERSTORMS TONIGHT. STRONG TO SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO TUESDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT THURSDAY INTO EARLY FRIDAY
MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>015-020-022-023-170145-
STARKE-PULASKI-MARSHALL-FULTON IN-WHITE-CASS IN-MIAMI-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...MONTICELLO...MONON...BROOKSTON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO
945 PM EDT WED JUN 15 2016 /845 PM CDT WED JUN 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR STORMS MONDAY INTO TUESDAY. NO ORGANIZED
SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 16, 12:32 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1232 AM EDT THU JUN 16 2016

MIZ078-079-160515-
ST. JOSEPH-CASS-
1232 AM EDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. JOSEPH AND
NORTHEASTERN CASS COUNTIES...

AT 1232 AM EDT...A STRONG THUNDERSTORM WAS NEAR DOWAGIAC...MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...PENN...FLOWERFIELD...VANDALIA...
HOWARDSVILLE...WAKELEE...DIAMOND LAKE...LA GRANGE AND MOORE PARK.

&&

LAT...LON 4205 8553 4189 8601 4204 8614 4207 8609
      4207 8554
TIME...MOT...LOC 0432Z 239DEG 39KT 4201 8601

NWS
Special weather statement, Jun 16, 1:45 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 AM EDT THU JUN 16 2016

INZ006-007-MIZ079-080-160615-
STEUBEN-LAGRANGE-BRANCH-ST. JOSEPH-
145 AM EDT THU JUN 16 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN...
NORTHEASTERN LAGRANGE...BRANCH AND SOUTHERN ST. JOSEPH COUNTIES...

AT 144 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNION CITY TO CONSTANTINE...AND MOVING SOUTHEAST
AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
STURGIS...COLDWATER...BRONSON...CONSTANTINE...WHITE PIGEON...COLON...
NOTTAWA...KINDERHOOK...FAWN RIVER...BATAVIA...CALIFORNIA...BURR
OAK...GILEAD...ORLAND...SHERWOOD...HOWE...MARBLE LAKE...FINDLEY...
BRIGHTON AND NEVADA MILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA NEAR MILE MARKER 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 15.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 115 AND 142.

&&

LAT...LON 4190 8482 4179 8483 4165 8536 4183 8571
      4205 8513
TIME...MOT...LOC 0544Z 324DEG 31KT 4198 8514 4183 8565

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:32 AM EDTSpecial Weather StatementIWXCass43 min
Jun 16, 1:12 AM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph48 min
Jun 16, 1:45 AM EDTSpecial Weather StatementIWXBranch30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.